# SDR DHLA2009743548

- Difficulty date: December 22, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 FRAME DENTED AT STR 26L.  ACCOMPLISHED FRAME REPAIR AS REQUIRED PER B727 SRM 51-40-3 FIG 1.
